MathSciNet Relay Station
MathSciNet bibliographic data
MR703394 16A38 (16A72)
Bergen, Jeffrey Derivations in prime rings. Canad. Math. Bull. 26 (1983), no. 3, 267–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement